# SDR SIMA2012030003

- Difficulty date: January 27, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 29,798 hours, 27,899 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4347 THE FLIGHT ATTENDANT REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN AND CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ADJUSTED PASSENGER DOOR IAW AMM 52-18-00 DOOR OPENS AND CLOSE GOOD AND WITHIN LIMITS IAW AMM 52-18-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
